# SDR UALA2008120306728

- Difficulty date: December 2, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A2901
- Part serial: N0597
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 101655306
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASPIRATOR LEAK.  BROKEN O-RING AND BARREL LEAK.  REBUILT ASPIRATOR.
